MathSciNet Relay Station
MathSciNet bibliographic data
MR283460 41.17
Verbeeck, Paul Rational approximations for exponential integrals $E\sb{n}\,(x)$. Acad. Roy. Belg. Bull. Cl. Sci. (5) 56 1970 1064–1072.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement